Note
Seules les adresses mails institutionnelles sont acceptées lors de la création d'un compte. La création de compte est modérée, merci d'attendre leur validation. Only institutional email addresses will be accepted when asking for an account. Account creation is moderated, please wait until then.

First Physics of the B-Factories Workshop

US/Pacific
Redwood Conference room AB (SLAC)

Redwood Conference room AB

SLAC

Building 48
Description
This meeting represents the kick-off of the B-Factory Legacy Project. This is the first joint meeting between members of BaBar, Belle, and the theory community. It will be the first opportunity for us to update the community on the progress that has been made so far with regard to ground work toward the legacy book. It will also serve as a forum for the initial discussion between section editors from both collaborations, and other willing contributors who have graciously come forward to volunteer effort for the book. In addition to discussing the interplay of the various sections of the book, there will be discussion on the practical issues of computing, and communication methods for the community as a whole. We look forward to seeing you all at this meeting, and hope you have a safe trip to SLAC. A phone connection will be arranged for all sessions.
agenda
Participants List
pictures
Participants
  • Bostjan Golob
  • Christoph Schwanda
  • Mikihiko Nakao
  • Sarodia VYDELINGUM
  • Soeren Prell
  • Tagir Aushev
  • Takeo HIGUCHI
  • vendredi, 30 octobre
    • 08:00 09:00
      REGISTRATION 1h Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
    • 09:00 10:30
      Presentation Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48

      Conference call : +1 510-665-5437 password : 3934

    • 09:00 09:10
      Welcome 10m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Orateur: Prof. D MacFarlane
    • 09:10 09:30
      Status of the project 20m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Orateur: A.BEVAN
      Slides
    • 09:30 09:50
      Recruitment update 20m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Orateur: B.GOLOB
      Slides
    • 09:50 10:10
      Computing update 20m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Orateur: H.NEAL
    • 10:10 10:20
      Strawman draft of the book 10m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Orateur: B.YABSLEY
      Slides
    • 10:20 10:30
      Aim of the rest of the meeting 10m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Orateur: S.PRELL
    • 10:30 11:00
      Coffee Break: Kavli First Floor 30m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
    • 11:00 12:30
      Breakout Session 1 1h 30m Redwood Conference room A

      Redwood Conference room A

      SLAC

      Building 48
      Conference call : +1 510-665-5437 Password : 5698
    • 11:00 12:30
      Breakout Session 2 1h 30m Redwood Conference room B

      Redwood Conference room B

      SLAC

      Building 48
      conference call : +1 510-665-5437 Password : 1904
    • 11:00 12:30
      Breakout Session 3 1h 30m Pine/Madrone

      Pine/Madrone

      SLAC

      Building 48
      Conference call : +1 510-665-5437 Password : 4062
      Slides
    • 11:00 12:30
      Breakout sessions for section editors to discuss their remit Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
    • 12:30 14:00
      Lunch / Tour of IR2 and BaBar 1h 30m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
    • 14:00 16:00
      Group 1 2h Redwood Conference room A

      Redwood Conference room A

      SLAC

      Building 48
      Conference call : +1 510-665-5437 Password : 5698 B-Factories, Detectors; Tools: vertexing, recoil B, multivarite, ML, optimization, blind; Results: mixing/CPT/EPR, global CKM fits
    • 14:00 16:00
      Group 2 2h Redwood Conference room B

      Redwood Conference room B

      SLAC

      Building 48
      Conference call : +1 510-665-5437 Password : 1904 Tools: flavor tagging, Dalitz; Results: CKM sides, CKM angles, B-radiative/EW, B-leptonic, B->charm, B->charmless
      Slides
    • 14:00 16:00
      Group 3 2h Pine/Madrone

      Pine/Madrone

      SLAC

      Building 48
      Conference call : +1 510-665-5437 Password : 4062 Results: baryonic B decays, charm (all), heavy quarkonia, tau, QED/ISR, 2photon, Y(5S), QCD-related (fragmentation and PQ)
    • 14:00 16:00
      Parallel sessions: Discussion of overlaps between chapters/sections Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
    • 16:00 16:30
      Coffee Break: Kavli First Floor 30m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
    • 16:30 18:00
      Style Guide 1h 30m Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
      Conference call : +1 510-665-5437 password : 3934
      Orateur: B.YABSLEY
      Slides
    • 18:30 20:30
      Social Event: ROB Patio 2h Redwood Conference room AB

      Redwood Conference room AB

      SLAC

      Building 48
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×